Browse "MA-Journal Papers(저널논문)" byAuthor권길헌

Showing results 1 to 5 of 5

1
GENERATING NEW FRAMES IN L2(R) BY CONVOLUTIONS

권길헌researcher; 이대관; 윤강준, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.15, no.4, pp.319 - 328, 2011-12

2
Hypoellipticity of locally integrable systems of complex vector fields

권길헌researcher, PROC. KIT MATH. WORKSHOP, ANALYSIS AND GEOMETRY, v.0, no.0, pp.178 - 179, 1987-06

3
Notes on Quasi-analytic functions

권길헌researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.2, pp.55 - 59, 1989-06

4
Pseudoanalytic functions - A function theoretic approach to elliptic systems of equations with 2 independent variables

권길헌researcher, PROC. 7TH WORKSHOP ON PURE APPL. MATH., v.7, no.0, pp.29 - 41, 1987-06

5
선형 탄성 문제의 경제적분식 해와 변분해의 동등성 증명

유영면; 박찬우; 권길헌researcher, 대한기계학회논문집 A, v.11, no.6, pp.1001 - 1004, 1987-06

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0